# SDR ABXA20150713083

- Difficulty date: July 13, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T2380279
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG AFT FAIRNG, MOST FWD FRAME STATION ALONG BOTTOM OF FAIRING ASSEMBLY IS CRACKED IN SEVERAL LOCATIONS , AS VIEWED FROM INBD SIDE OF FAIRING LOOKING FWD.  R & R FRAME CHANNEL & B STIFFENER ANGLE AT NR 1 ENG AFT FAIRING MOST FWD FRAME IAW SRM 51-40-02 PARAGRAPH 7.  CRACKED 2 INCHES, PN 313T2380-279,  PART NAME OTBD STIFFENER & CHANNEL, SN FS & BS LOCATION EXACT NAC 308.37.  ACFT WAS GNDED.
